Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 6, Pages 951–960 (Mi zvmmf10906)  

Choice of regularization parameter in adaptive filtering problems

M. L. Maslakov

JSC "Russian Institute for Power Radioengineering", St. Petersburg, 199178 Russia

Abstract: The paper proposes a new method for choosing a regularization parameter when solving an integral equation of convolution type in problems of adaptive filtering. This method is based on minimizing the deviation of the phase values. The results of numerical modeling of the proposed method for solving convolution integral equations by Tikhonov's regularization method are presented.

Key words: convolution-type equation, ill-posed problem, regularization method, regularization parameter.

DOI: https://doi.org/10.1134/S0044466919060103


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:6, 894–903

Bibliographic databases:

UDC: 519.642
Received: 05.04.2018
Revised: 18.08.2018
Accepted:08.02.2019

Citation: M. L. Maslakov, “Choice of regularization parameter in adaptive filtering problems”, Zh. Vychisl. Mat. Mat. Fiz., 59:6 (2019), 951–960; Comput. Math. Math. Phys., 59:6 (2019), 894–903

Citation in format AMSBIB
\Bibitem{Mas19}
\by M.~L.~Maslakov
\paper Choice of regularization parameter in adaptive filtering problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 6
\pages 951--960
\mathnet{http://mi.mathnet.ru/zvmmf10906}
\crossref{https://doi.org/10.1134/S0044466919060103}
\elib{https://elibrary.ru/item.asp?id=37462913}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 6
\pages 894--903
\crossref{https://doi.org/10.1134/S0965542519060101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473489900004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068562503}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10906
  • http://mi.mathnet.ru/eng/zvmmf/v59/i6/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021